# SDR CA140505014

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A VISUAL INSPECTION IN THE FLIGHT COMPARTMENT UNDER FLOOR, AME TECH NOTICED MISROUTED CABLES BETWEEN AILERON AUTO-PILOT SERVO AND AILERON CABLES, BOTH SYS CABLES WERE MAKING CONTACT BETWEEN EACH OTHER, CHAFING.  WHEN PERFORMING SUCH MAINTENANCE AND SPECIALLY WHEN CABLE MOVEMENT IS ACTIVATED VIA A DRUM, SERVO MOTOR DRUM, TRAVEL MOVEMENT OF THE CABLE AROUD THE SERVO DRUM SHOULD BE CHECKED TO INSURE NO CONTACT IS POSSIBLE WITH OTHER PARTS OF THE SYS.
